# SDR ASAA2025060458448

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 31,176 hours, 10,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EXIT SIGN HANGING FROM CEILING AT ROW 16. GROUNDED - YES. RESECURED OVERHEAD EXIT SIGN OPS CHECK NORMAL REF AMM 33-51-01-960-802SEAMC DODD. NOTIFIED.
